Weakly compact operators and the Dunford-Pettis property on uniform spaces
Annales Mathématiques Blaise Pascal, Tome 5 (1998) no. 2, pp. 1-6.
@article{AMBP_1998__5_2_1_0,
     author = {Aguayo-Garrido, Jos\'e},
     title = {Weakly compact operators and the Dunford-Pettis property on uniform spaces},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {1--6},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {5},
     number = {2},
     year = {1998},
     zbl = {0924.46020},
     mrnumber = {1671703},
     language = {en},
     url = {www.numdam.org/item/AMBP_1998__5_2_1_0/}
}
Aguayo-Garrido, José. Weakly compact operators and the Dunford-Pettis property on uniform spaces. Annales Mathématiques Blaise Pascal, Tome 5 (1998) no. 2, pp. 1-6. http://www.numdam.org/item/AMBP_1998__5_2_1_0/

[1] J.B. Cooper and W. Schachermayer, Uniform measures and cosaks spaces, Springer Verlarg, Lectures Notes 843 (1981), 217-246. | MR 610832 | Zbl 0462.46014

[2] M.Z. Frolik, Measures uniformes, C. R. Acad. Sci., Paris, 277 (1973),105-108. | MR 323984 | Zbl 0285.46040

[3] S.S. Khurana, Dunford-Pettis Property, J. Math. Anal. Appl., 65 (1978), 361-364. | MR 506313 | Zbl 0339.46002

[4] J. Pachl, Measures as functional of uniformly continuous functions, Pacific J. Math., 82 (1979), 515-521. | MR 551709 | Zbl 0419.28006

[5] H.H. Schaefer, Banach Lattices and Positives Operators, Springer-Verlag, Berlin, HeidelbergNew York, 1974. | MR 423039 | Zbl 0296.47023

[6] F., Sentilles, Bounded Continuous Functions on a Completely Regular Spaces, Trans. Amer. Math. Soc., V. 168(1972). | MR 295065 | Zbl 0244.46027

[7] V.S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Transl., (2) 48(1965), 161-220 | MR 148838 | Zbl 0152.04202